# SDR CALA2025040103403

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 96,191 hours, 21,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32143069
- Part serial: 809C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 11,073 hours, 2,817 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENG BLEED OFF  EICAS MSG DISPLAYED  DURING TAKEOFF RTO AT AAPR OX 80KTS.   REMOVED AND REPLACED #1 ENG PRSOV REF AMM 36-11-09-002-047-001 UP TO AND INCLUDING STEP 4.H.1(T) PERFORMED OPS CHECK FOR L/ENG PRSOV INSTALLATION REF AMM 36-11-09-002-047-001 OPS CHECK GOOD.
